# SDR ASAA2015102313520

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 30,426 hours, 9,275 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE TIA WHEN TURNED ON INDICATED GREEN "TIA" BY THE N1 GUAGE THEN WENT BLANK. THEN WENT AMBER "TAI".  QRH 3-2 PERFORMED.  NO AMBER COWL ANTI-ICE LIGHT ON OVERHEAD. VALVE POSITION INDICATION TRANSITIONED FROM BRIGHT BLUE TO DIM BLUE, REMAINED DIM BLUE.  ACFT GROUNDED.  ACCOMPLISHED SUB TASK 30-21-00-720-004.  LT COWL ANTI-ICE LIGHT, OPS CK GOOD.  PERFORMED NR 1 COWL THERMAL ANTI-ICING, TAI, OPS TEST REF AMM 330-21-00-710-801. TAI AND INDICATION IS OPERATING PROPERLY.
